# SDR SWAA2022030719086

- Difficulty date: April 22, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 43,608 hours, 25,705 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB FWD UPPER SLIDING SEAL CRACKED. / REMOVED AND REPLACED RIGHT HORIZ STAB FWD UPPER SLIDING SEAL PER AMM. 53-31-31
